# SDR 99ZZZX979

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N406ER
- Make and model: Cessna 172R
- Aircraft serial: 17280297
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Wire
- Condition: Chafed
- Location: Beacon
- Part time: 320 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S CONTROL WHEEL SHAFT PICKED UP WIRE BUNDLE WHERE IT RUNS UNDER THE SHAFT.  THIS PINCHED THE BEACON WIRE BREAKING THROUGH THE INSULATION AND BURNING THE WIRE IN HALF.
